# SDR JBXA000247

- Difficulty date: February 17, 2001
- Submitted: February 18, 2001
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Aircraft time: 3,803 hours, 3,339 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING OVERHEAT MASTER CAUTION RT WING AFTER COMPLETEING QRH EMERGENCY 12-2 WING OVERHEAT WARNING CONTINUED TO PERSIST AND WOULD NOT CLEAR.  IN LAST 8 MINUTES OF FLIGHT WARNING CLEARED.  MAINTENENCE FERRIED TO RDU.  PERFORMED OPS CHECK TEST OF WING ANTI-ICE CONTROL AND INDICATION SYSTEM PER AMM 30-12-00-710801.  NO DEFECTS FOUND, NO FAIL OR FAULT INDICATIONS.  REMOVED AND REPLACED SUSPECTED BAD ANTI-ICE TEMP CONTROLLER (HOLDING ORIGINAL CONTROLLER FOR TROUBLESHOOTING).  SYSTEM OPS CHECKED GOOD IAW AMM 30-12-00.  NO DEFECTS.
